# SDR UPS05143670

- Difficulty date: January 19, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOOR SLIDE ARMED AURAL WARNING AT THE DOOR DID NOT TEST PROPERLY PRIOR TO OPENING THE ENTRY DOOR AFTER LANDING.  EVACUATION SLIDE WARNING BUZZER DEFERRED PER A300 MEL 52-73-01-2 M 295473 ASSIGNED.  RESET C/B'S 2WN & 1WN PERFORMED TEST IAW AMM 25-63-00-5 THIS CLEARS M 295473 PLACARD REMOVED.
